# SDR QXEA2025032500074

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 20,546 hours, 13,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L2 DOR ARMING LEVER HAS ABNORMAL RESISTANCE WHEN CLOSING.  REMOVED FROM SERVICE. OPERATED DOOR AND ARMING LEVER SEVERAL TIMES.  ARMING HANDLE OPERATION NORMAL.  A/C OK FOR CONTINUED SERVICE.
